# SDR MASA98162

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17YV
- Make and model: Beech 1900D
- Aircraft serial: UE17
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800415
- Condition: Failed
- Location: Lt Mlg
- Component: 1148100231
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT/DBE - FLT 5918 - ON APPROACH TO CBE, THE LT GEAR WOULD NOT INDICATE DOWN AND LOCKED.  CREW DECLARED AN EMERGENCY, AND RETURNED TO PIT.  AIRCRAFT LANDED WITHOUT INCIDENT AND WAS SUBSEQUENTLY FERRIED TO DUJ WHERE MAINTENANCE REMOVED AND REPLACED THE MAIN LANDING GEAR ACTUATOR.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
